# SDR SWIA202409160821

- Difficulty date: July 1, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH      (C-CHECK RO 9/15/2024)    ON R/H UPPER TRANSCOWL AT FWD. LATCH, CUT AND REMOVED DAMAGE FROM INNER COAMING AND ENSURED SMOOTH BLEND FROM THE ORIGINAL L/E TO REPAIR AREA, REF REO 670-54-21-1028,  REV. NC, 2009-06-15. BONDED REPAIR FILLER 690-54-21-508-3 TO TRIMED/BLENDED AREA WITH METAL TO METAL ADHESIVE TO RESTORE FLAT SURFACE WITH REMAINING PORTION OF COAMING LATCH DOOR. BLENDED EXCESSIVE FILLER MATERIAL & RESIN FLUSH WITH SURROUNDING SURFACE ENSURING NOT TO DAMAGE ADJACENT FASTENERS. REF. REO 690-54-21-508,  REV. --, DATED 2024-08-02. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
